Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 38, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Nov 3, 2011, 3:07 PM MST for 5 counties in Arizona. It took effect at Nov 4, 2011, 8:00 AM MST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 3:07 PM MST (22:07 UTC)
- In effect from
- Nov 4, 2011, 8:00 AM MST
- Expired
- Nov 5, 2011, 5:00 AM MST
- In force
- 21 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4421 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
434 WWUS75 KFGZ 032207 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 307 PM MST THU NOV 3 2011 AZZ004>008-015-037-038-040815- /O.NEW.KFGZ.WI.Y.0038.111104T1500Z-111105T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...FLAGSTAFF... COTTONWOOD...CAMP VERDE...SEDONA 307 PM MST THU NOV 3 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST FRIDAY. * TIMING: WINDS WILL INCREASE EARLY FRIDAY MORNING...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EVENING. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. LOCALLY STRONGER GUSTS ARE POSSIBLE DOWNWIND OF THE HIGHER TERRAIN FEATURES SUCH AS THE SAN FRANSISCO PEAKS. * IMPACTS: EXERCISE CAUTION WILL DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. THE CHANCE OF SHOWERS WILL ALSO INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS...WITH REDUCED VISIBILITIES IN BLOWING PRECIPITATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-040-040815- /O.NEW.KFGZ.WI.Y.0038.111104T1700Z-111105T0600Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 307 PM MST THU NOV 3 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 11 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 11 PM MST FRIDAY. * TIMING: WINDS WILL INCREASE FRIDAY MORNING...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EVENING. * WINDS: SOUTHWEST 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. * IMPACTS: EXERCISE CAUTION WILL DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. IN ADDITION...DRIVERS MAY ENCOUNTER LOCALIZED AREAS OF BLOWING DUST. THE CHANCE OF SHOWERS WILL ALSO INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS...WITH REDUCED VISIBILITIES IN BLOWING PRECIPITATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>011-016>018-039-040815- /O.NEW.KFGZ.WI.Y.0038.111104T1700Z-111105T0600Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-EASTERN MOGOLLON RIM- WHITE MOUNTAINS-NORTHERN GILA COUNTY-BLACK MESA AREA- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...SHOW LOW...PAYSON 307 PM MST THU NOV 3 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 11 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 11 PM MST FRIDAY. * TIMING: WINDS WILL INCREASE FRIDAY MORNING...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EVENING. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. LOCALLY STRONGER GUSTS ARE POSSIBLE DOWNWIND OF THE HIGHER TERRAIN FEATURES. * IMPACTS: EXERCISE CAUTION WILL DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. THE CHANCE OF SHOWERS WILL ALSO INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS...WITH REDUCED VISIBILITIES IN BLOWING PRECIPITATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ KD
7 follow-up statements
968 WWUS75 KFGZ 040558 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1058 PM MST THU NOV 3 2011 AZZ004>008-015-037-038-041400- /O.CON.KFGZ.WI.Y.0038.111104T1500Z-111105T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...FLAGSTAFF... COTTONWOOD...CAMP VERDE...SEDONA 1058 PM MST THU NOV 3 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST FRIDAY. * TIMING: WINDS WILL INCREASE EARLY FRIDAY MORNING...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EVENING. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. LOCALLY STRONGER GUSTS ARE POSSIBLE DOWNWIND OF THE HIGHER TERRAIN FEATURES SUCH AS THE SAN FRANCISCO PEAKS. * IMPACTS: EXERCISE CAUTION WILL DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. THE CHANCE OF SHOWERS WILL ALSO INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS...WITH REDUCED VISIBILITIES IN BLOWING PRECIPITATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-040-041400- /O.CON.KFGZ.WI.Y.0038.111104T1700Z-111105T0600Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 1058 PM MST THU NOV 3 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 11 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 11 PM MST FRIDAY. * TIMING: WINDS WILL INCREASE FRIDAY MORNING...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EVENING. * WINDS: SOUTHWEST 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. * IMPACTS: EXERCISE CAUTION WILL DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. IN ADDITION...DRIVERS MAY ENCOUNTER LOCALIZED AREAS OF BLOWING DUST. THE CHANCE OF SHOWERS WILL ALSO INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS... WITH REDUCED VISIBILITIES IN BLOWING PRECIPITATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>011-016>018-039-041400- /O.CON.KFGZ.WI.Y.0038.111104T1700Z-111105T0600Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-EASTERN MOGOLLON RIM- WHITE MOUNTAINS-NORTHERN GILA COUNTY-BLACK MESA AREA- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...SHOW LOW...PAYSON 1058 PM MST THU NOV 3 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 11 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 11 PM MST FRIDAY. * TIMING: WINDS WILL INCREASE FRIDAY MORNING...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EVENING. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. LOCALLY STRONGER GUSTS ARE POSSIBLE DOWNWIND OF THE HIGHER TERRAIN FEATURES. * IMPACTS: EXERCISE CAUTION WILL DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. THE CHANCE OF SHOWERS WILL ALSO INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS...WITH REDUCED VISIBILITIES IN BLOWING PRECIPITATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
281 WWUS75 KFGZ 041300 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 600 AM MST FRI NOV 4 2011 AZZ004>008-015-037-038-042100- /O.CON.KFGZ.WI.Y.0038.111104T1500Z-111105T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...FLAGSTAFF... COTTONWOOD...CAMP VERDE...SEDONA 600 AM MST FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: WINDS WILL INCREASE EARLY THIS MORNING...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EVENING. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. LOCALLY STRONGER GUSTS ARE POSSIBLE DOWNWIND OF THE HIGHER TERRAIN FEATURES INCLUDING THE SAN FRANCISCO PEAKS AND KAIBAB PLATEAU. * IMPACTS: EXERCISE CAUTION WHILE DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. THE CHANCE OF SHOWERS WILL ALSO INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS...WITH REDUCED VISIBILITIES IN BLOWING PRECIPITATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-040-042100- /O.CON.KFGZ.WI.Y.0038.111104T1700Z-111105T0600Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 600 AM MST FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM MST THIS EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EVENING. * WINDS: SOUTHWEST 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. * IMPACTS: EXERCISE CAUTION WHILE DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. IN ADDITION...DRIVERS MAY ENCOUNTER LOCALIZED AREAS OF BLOWING DUST. THE CHANCE OF SHOWERS WILL ALSO INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS... WITH REDUCED VISIBILITIES IN BLOWING PRECIPITATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>011-016>018-039-042100- /O.CON.KFGZ.WI.Y.0038.111104T1700Z-111105T0600Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-EASTERN MOGOLLON RIM- WHITE MOUNTAINS-NORTHERN GILA COUNTY-BLACK MESA AREA- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...SHOW LOW...PAYSON 600 AM MST FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM MST THIS EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EVENING. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. LOCALLY STRONGER GUSTS ARE POSSIBLE DOWNWIND OF THE HIGHER TERRAIN FEATURES. * IMPACTS: EXERCISE CAUTION WHILE DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. THE CHANCE OF SHOWERS WILL ALSO INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS...WITH REDUCED VISIBILITIES IN BLOWING PRECIPITATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
671 WWUS75 KFGZ 042045 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 145 PM MST FRI NOV 4 2011 AZZ004>008-015-037-038-050300- /O.CON.KFGZ.WI.Y.0038.000000T0000Z-111105T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...FLAGSTAFF... COTTONWOOD...CAMP VERDE...SEDONA 145 PM MST FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * WIND CONDITIONS: SOUTH TO SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 55 MPH ARE BEING OBSERVED THIS AFTERNOON ACROSS WESTERN ARIZONA. THESE CONDITIONS WILL CONTINUE THROUGH 8 PM THIS EVENING. * IMPACTS: EXERCISE CAUTION WHILE DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-040-050315- /O.CON.KFGZ.WI.Y.0038.000000T0000Z-111105T0600Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 145 PM MST FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * WIND CONDITIONS: SOUTH TO SOUTHWEST WINDS SUSTAINED AT 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE BEING OBSERVED IN THE LITTLE COLORADO RIVER VALLEY THIS AFTERNOON. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH LATE THIS EVENING. * IMPACTS: EXERCISE CAUTION WHILE DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. DRIVERS MAY ENCOUNTER AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>011-016>018-039-050315- /O.CON.KFGZ.WI.Y.0038.000000T0000Z-111105T0600Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-EASTERN MOGOLLON RIM- WHITE MOUNTAINS-NORTHERN GILA COUNTY-BLACK MESA AREA- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...SHOW LOW...PAYSON 145 PM MST FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * WIND CONDITIONS: SOUTH TO SOUTHWEST WINDS SUSTAINED AT 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE BEING OBSERVED ACROSS NORTHEAST ARIZONA THIS AFTERNOON. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH LATE THIS EVENING. * IMPACTS: EXERCISE CAUTION WHILE DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. DRIVERS MAY ENCOUNTER AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
636 WWUS75 KFGZ 050257 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 757 PM MST FRI NOV 4 2011 AZZ004>008-015-037-038-050400- /O.EXP.KFGZ.WI.Y.0038.000000T0000Z-111105T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...FLAGSTAFF... COTTONWOOD...CAMP VERDE...SEDONA 757 PM MST FRI NOV 4 2011 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. THE WIND ADVISORY FOR NORTHWEST ARIZONA WILL BE ALLOWED TO EXPIRE AS WINDS HAVE DECREASED THIS EVENING. $$ AZZ012>014-040-050600- /O.CON.KFGZ.WI.Y.0038.000000T0000Z-111105T0600Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 757 PM MST FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * WIND CONDITIONS: BREEZY SOUTH WINDS OF 10 TO 20 MPH WITH GUSTS OF 30 TO 40 MPH THIS EVENING WILL INCREASE TO 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH LATE TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST. * IMPACTS: EXERCISE CAUTION WHILE DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. DRIVERS MAY ENCOUNTER AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>011-016>018-039-050600- /O.CON.KFGZ.WI.Y.0038.000000T0000Z-111105T0600Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-EASTERN MOGOLLON RIM- WHITE MOUNTAINS-NORTHERN GILA COUNTY-BLACK MESA AREA- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...SHOW LOW...PAYSON 757 PM MST FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * WIND CONDITIONS: SOUTH WINDS OF 10 TO 20 MPH WITH GUSTS 25 TO 35 MPH WILL INCREASE TO 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH LATE TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST. * IMPACTS: EXERCISE CAUTION WHILE DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. DRIVERS MAY ENCOUNTER AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
935 WWUS75 KFGZ 050459 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 959 PM MST FRI NOV 4 2011 AZZ009>011-016>018-039-050600- /O.CAN.KFGZ.WI.Y.0038.000000T0000Z-111105T0600Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-EASTERN MOGOLLON RIM- WHITE MOUNTAINS-NORTHERN GILA COUNTY-BLACK MESA AREA- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...SHOW LOW...PAYSON 959 PM MST FRI NOV 4 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED THIS EVENING AND ARE NO LONGER MEETING WIND ADVISORY CRITERIA. ANOTHER PERIOD OF STRONG WINDS IS EXPECTED TONIGHT OVER THE HIGHER MOUNTAIN AREAS OF THE EASTERN MOGOLLON RIM AND WHITE MOUNTAINS AS A COLD FRONT APPROACHES...HOWEVER WIND GUSTS WILL GENERALLY REMAIN BELOW 40 MPH OTHERWISE. $$ AZZ012>014-040-051200- /O.EXT.KFGZ.WI.Y.0038.000000T0000Z-111105T1200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 959 PM MST FRI NOV 4 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST SATURDAY. * WIND CONDITIONS: BREEZY SOUTH WINDS OF 10 TO 20 MPH WITH GUSTS OF 30 TO 40 MPH THIS EVENING WILL INCREASE TO 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH LATE TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST. * IMPACTS: EXERCISE CAUTION WHILE DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. DRIVERS MAY ENCOUNTER AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
663 WWUS75 KFGZ 050642 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1142 PM MST FRI NOV 4 2011 AZZ012>014-040-051200- /O.CON.KFGZ.WI.Y.0038.000000T0000Z-111105T1200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 1142 PM MST FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * WIND CONDITIONS: SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH LATE TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST. * IMPACTS: EXERCISE CAUTION WHILE DRIVING...ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
377 WWUS75 KFGZ 051142 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 442 AM MST SAT NOV 5 2011 ...WIND ADVISORY WILL EXPIRE AT 5AM MST... AZZ012>014-040-051245- /O.EXP.KFGZ.WI.Y.0038.000000T0000Z-111105T1200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...DILKON 442 AM MST SAT NOV 5 2011 ...WIND ADVISORY WILL EXPIRE AT 5 AM MST THIS MORNING... WINDS BEHIND THE COLD FRONT WILL CONTINUE TO DECREASE THIS MORNING. SOME PEAK WIND GUSTS RECORDED LATE FRIDAY EVENING INTO EARLY SATURDAY MORNING INCLUDE: WINSLOW.......51 MPH TWO GUNS......56 MPH ST. JOHNS.....55 MPH $$ OUTLER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 3, 9:51 AM MST, 5 hours 16 minutes earlier.
Area forecast discussion, Nov 3, 9:51 AM MST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 951 AM MST THU NOV 3 2011 .SYNOPSIS...BREEZY AND WARMER CONDITIONS ARE EXPECTED ACROSS NORTHERN ARIZONA TODAY BEFORE A STRONG AND COLD STORM SYSTEM MOVES ACROSS THE STATE ON FRIDAY AND SATURDAY. EXPECT STRONG SOUTHWEST WINDS DURING THE DAY FRIDAY...MOUNTAIN SNOW AND LOWER ELEVATION RAIN FRIDAY NIGHT...AND MUCH COLDER HIGH TEMPERATURES ON SATURDAY. COOL AND UNSETTLED WEATHER WILL CONTINUE THROUGH EARLY NEXT WEEK...WITH THE NEXT STORM SYSTEM TO AFFECT NORTHERN ARIZONA COMING IN LATE SUNDAY INTO MONDAY. && .DISCUSSION...LOCALLY BREEZY CONDITIONS WITH SEASONABLY MILD TEMPERATURES ARE EXPECTED THIS AFTERNOON. THE STORM SYSTEM CURRENTLY FORECAST TO AFFECT THE NORTHLAND FOR TOMORROW AND SATURDAY STILL LOOKS TO BRING IN A SIGNIFICANT CHANGE IN THE WEATHER...WITH VERY STRONG WINDS...APPRECIABLE PRECIPITATION...AND COLDER DAYTIME TEMPS. WILL EVALUATE LATEST MODEL RUNS AND CONSIDER THE NEED FOR HEADLINE PRODUCTS WITH THIS AFTERNOON'S FORECAST PACKAGE. && .PREV DISCUSSION /240 AM MST/...ONE LAST DAY OF FAIR WEATHER IS EXPECTED TODAY BEFORE BIG CHANGES MAKE THEIR WAY TO ARIZONA. IN THE MEANTIME...EXPECT A NICE REBOUND IN TEMPERATURES FROM WHAT WAS OBSERVED WEDNESDAY WITH HIGH TEMPERATURES RETURNING TO NEAR OR SLIGHTLY ABOVE NORMAL FOR THIS AFTERNOON. STRENGTHENING SOUTHWESTERLY FLOW AHEAD OF INCOMING PACIFIC TROUGH WILL LEAD TO BREEZY CONDITIONS IN THE AFTERNOON BUT OTHERWISE FAIR CONDITIONS. BY FRIDAY...ATTENTION SHIFTS TO THE MUCH ANTICIPATED PACIFIC TROUGH AND COLD FRONT WHICH WILL ARRIVE IN ARIZONA FRIDAY NIGHT. STRONG WINDS...WIDESPREAD RAIN AND MOUNTAIN SNOW...AND A SIGNIFICANT DROP IN TEMPERATURES ARE EXPECTED WITH THIS SYSTEM. WINDS WILL INCREASE BECOMING SOUTHWESTERLY AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ACROSS MUCH OF NORTHERN ARIZONA. LOCALLY STRONGER WINDS OF UP TO 60 MPH ARE POSSIBLE IN THE HOUSE ROCK AREA...DOWNWIND OF THE SAN FRANCISCO PEAKS...AND IN THE LITTLE COLORADO RIVER VALLEY. AREAS OF BLOWING DUST ARE ALSO POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY FRIDAY AFTERNOON AND EVENING. FORECAST MODELS HAVE BEEN TRENDING TOWARDS A SLOWER PROGRESSION OF THE COLD FRONT WITH THE BULK OF THE PRECIPITATION ARRIVING AFTER DARK. WIDESPREAD PRECIPITATION IS EXPECTED FRIDAY NIGHT WITH THIS SYSTEM AND MOUNTAIN LOCATIONS ABOVE 7000 FEET ARE LIKELY TO RECEIVE THE FIRST SIGNIFICANT SNOW OF THE SEASON...WITH MEASURABLE SNOW POSSIBLE AS LOW AS 6000 FEET. THE COLD FRONT WILL MARCH FROM WEST TO EAST OVERNIGHT WITH THE HEAVIEST PRECIPITATION SHIFTING INTO NEW MEXICO BY SATURDAY MORNING. FOR SATURDAY...BRISK SOUTHWESTERLY WINDS BEHIND THE COLD FRONT ARE ANTICIPATED AS WELL A SHARP DROP IN HIGH TEMPERATURES. HIGHS ACROSS NORTHERN ARIZONA WILL RUN 15 TO 20 DEGREES BELOW NORMAL AS THE COLDEST AIR OF THE SEASON SO FAR FILTERS INTO THE STATE. BRIEF SHORTWAVE RIDGING WILL LEAD TO DRY AND COLD CONDITIONS OVERNIGHT SATURDAY BEFORE A SECOND TROUGH DIVES SOUTHWARDS TOWARDS THE STATE. GFS AND ECMWF HAVE BEEN TRENDING WETTER WITH THIS STORM AND APPEAR TO BE VERY GOOD AGREEMENT SO I ADJUSTED PRECIPITATION CHANCES UPWARDS FOR THE SUNDAY AND MONDAY TIME FRAME. THIS SYSTEM IS QUITE COOL SO MOUNTAIN SNOW WILL ONCE AGAIN BE A CONCERN. BEYOND MONDAY...LATEST INDICATIONS ARE FOR A RETURN TO RIDGING CONDITIONS BUT MODEL VARIABILITY REMAINS HIGH FOR THIS PERIOD SO CONFIDENCE IS LOW IN ANY ONE SOLUTION. FOR NOW THE FORECAST REMAINS DRY WITH TEMPERATURES GRADUALLY WARMING TO SEASONABLE TEMPERATURES. && .AVIATION...FOR THE 18Z PACKAGE...EXPECT VFR CONDITIONS FOR THE FCST PERIOD. TIL 02Z SFC WINDS SOUTHWEST 15-25KT GUSTS TO 30KT. AFT 06Z FRIDAY...10 KFT MSL WINDS BECOMING SW 45-55 KT CREATING LLWS AND CHOP AROUND HIGHER TERRAIN. AFT 12Z FRI...AREAS OF SCT-BKN STRATUS AOA 11 KFT MST OVER COCONINO COUNTY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.......KD/OUTLER AVIATION.....DL FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Nov 3, 6:45 AM MST, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 645 AM MST THU NOV 3 2011 AZZ004>018-037>040-040700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 600 AM MST THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING WINTER WEATHER CONDITIONS TO NORTHERN ARIZONA ON FRIDAY AND SATURDAY. ON FRIDAY...WINDS WILL INCREASE BECOMING SOUTHWESTERLY AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ACROSS MUCH OF NORTHERN ARIZONA. LOCALLY STRONGER WINDS OF UP TO 60 MPH ARE POSSIBLE IN THE HOUSE ROCK AREA... DOWNWIND OF THE SAN FRANCISCO PEAKS...AND IN THE LITTLE COLORADO RIVER VALLEY. AREAS OF BLOWING DUST ARE ALSO POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY FRIDAY AFTERNOON AND EVENING. THE COLD FRONT WILL SWEEP ACROSS NORTHERN ARIZONA LATE FRIDAY AND EARLY SATURDAY BRINGING AREAS OF VALLEY RAIN AND MOUNTAIN SNOW TO THE REGION. SNOW LEVELS WILL FALL FROM 9000 FEET ON FRIDAY AFTERNOON TO BELOW 5500 FEET BY SATURDAY MORNING. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE ABOVE 7000 FEET...WITH UP TO ONE INCH ABOVE 6000 FEET. PRECIPITATION WILL END DURING THE DAY SATURDAY BUT VERY COLD TEMPERATURES WILL CONTINUE FOR THE NEXT SEVERAL DAYS. ANOTHER STORM SYSTEM WILL BRING A CHANCE OF RAIN AND SNOW BACK TO THE AREA ON MONDAY.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 3:27 PM MST | Winter Weather Advisory | FGZ | Apache, Coconino, Navajo, Yavapai | 41 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.